Alert archive / Colorado / Snow Advisories in 2007
Snow Advisory 17, NWS Pueblo, CO
NWS Pueblo, CO issued this snow advisory at Dec 13, 2007, 3:03 PM MST for Chaffee County, Lake County, Saguache County, Colorado. It took effect at Dec 13, 2007, 10:00 PM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2007, 3:03 PM MST (22:03 UTC)
- In effect from
- Dec 13, 2007, 10:00 PM MST
- Expired
- Dec 14, 2007, 3:36 PM MST
- In force
- 18 hr
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Lake County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 173 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 132203 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 303 PM MST THU DEC 13 2007 ...SNOW HEADED FOR THE SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO TONIGHT AND FRIDAY... .A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO LATER THIS EVENING...BRINGING SNOW TO THE CENTRAL MOUNTAINS TONIGHT. THIS SYSTEM IS THEN EXPECTED TO MOVE QUICKLY ACROSS THE STATE WITH SNOW SPREADING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THROUGH FRIDAY EVENING. COZ058-060-140415- /O.NEW.KPUB.SN.Y.0017.071214T0500Z-071215T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE 303 PM MST THU DEC 13 2007 ...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY. THIS ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET. SCATTERED SNOW SHOWERS CAN BE EXPECTED TO DEVELOP ACROSS THE HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES THIS EVENING...WITH SNOW INCREASING IN COVERAGE AND INTENSITY AFTER MIDNIGHT. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY FRIDAY...WITH SNOWFALL ACCUMULATIONS RANGING BETWEEN 4 AND 8 INCHES ACROSS THE AREA BY LATE FRIDAY AFTERNOON. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
5 follow-up statements
000 WWUS45 KPUB 140347 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 847 PM MST THU DEC 13 2007 ...SNOW HEADED FOR THE SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO TONIGHT AND FRIDAY... .A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO LATER THIS EVENING...BRINGING SNOW TO THE CENTRAL MOUNTAINS TONIGHT. THIS SYSTEM IS THEN EXPECTED TO MOVE QUICKLY ACROSS THE STATE WITH SNOW SPREADING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THROUGH FRIDAY EVENING. COZ058-060-141000- /O.CON.KPUB.SN.Y.0017.071214T0500Z-071215T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE 847 PM MST THU DEC 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. THIS ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET. SCATTERED SNOW SHOWERS CAN BE EXPECTED TO DEVELOP ACROSS THE HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES THIS EVENING...WITH SNOW INCREASING IN COVERAGE AND INTENSITY AFTER MIDNIGHT. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY FRIDAY...WITH SNOWFALL ACCUMULATIONS RANGING BETWEEN 4 AND 8 INCHES ACROSS THE AREA BY LATE FRIDAY AFTERNOON. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 140639 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1139 PM MST THU DEC 13 2007 ...SNOW HEADED FOR THE SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO... .A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO...BRINGING SNOW TO THE CENTRAL MOUNTAINS TONIGHT. THIS SYSTEM IS THEN EXPECTED TO MOVE QUICKLY ACROSS THE STATE WITH SNOW SPREADING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THROUGH FRIDAY EVENING. COZ058-060-141245- /O.CON.KPUB.SN.Y.0017.000000T0000Z-071215T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE 1139 PM MST THU DEC 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. THIS ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET. SCATTERED SNOW SHOWERS CAN BE EXPECTED TO DEVELOP ACROSS THE HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES...WITH SNOW INCREASING IN COVERAGE AND INTENSITY AFTER MIDNIGHT. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY FRIDAY...WITH SNOWFALL ACCUMULATIONS RANGING BETWEEN 4 AND 8 INCHES ACROSS THE AREA BY LATE FRIDAY AFTERNOON. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 141213 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 513 AM MST FRI DEC 14 2007 ...SNOW EXPECTED TO DEVELOP OVER SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO... .A STORM SYSTEM WILL MOVE INTO SOUTHWESTERN COLORADO BY THIS AFTERNOON ...BRINGING SNOW TO THE CENTRAL MOUNTAINS TODAY. THIS SYSTEM IS THEN EXPECTED TO MOVE ACROSS NORTHEAST NEW MEXICO TONIGHT AND THEN INTO THE TEXAS PANHANDLE BY SATURDAY MORNING. SNOW IS PROJECTED TO SPREAD ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO FROM THIS AFTERNOON INTO TONIGHT. COZ058-060-141815- /O.CON.KPUB.SN.Y.0017.000000T0000Z-071215T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE 513 AM MST FRI DEC 14 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THIS SNOW ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET. SCATTERED SNOW SHOWERS CAN BE EXPECTED TO DEVELOP ACROSS THE HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES...WITH SNOW INCREASING IN COVERAGE AND INTENSITY BY LATE MORNING. SNOW... HEAVY AT TIMES...IS EXPECTED TO CONTINUE THROUGH TODAY..WITH TOTAL SNOW ACCUMULATIONS RANGING BETWEEN 4 AND 8 INCHES ACROSS THE AREA BY THIS EVENING. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 141754 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1054 AM MST FRI DEC 14 2007 ...SNOW EXPECTED TO DEVELOP OVER SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO... .A STORM SYSTEM WILL MOVE INTO SOUTHWESTERN COLORADO BY THIS AFTERNOON ...BRINGING SNOW TO THE CENTRAL MOUNTAINS TODAY. THIS SYSTEM IS THEN EXPECTED TO MOVE ACROSS NORTHEAST NEW MEXICO TONIGHT AND THEN INTO THE TEXAS PANHANDLE BY SATURDAY MORNING. SNOW IS PROJECTED TO SPREAD ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO FROM THIS AFTERNOON INTO TONIGHT. COZ058-060-150000- /O.CON.KPUB.SN.Y.0017.000000T0000Z-071215T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE 1054 AM MST FRI DEC 14 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THIS SNOW ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET. SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES. SNOW... HEAVY AT TIMES...IS EXPECTED TO CONTINUE THROUGH TODAY..WITH TOTAL SNOW ACCUMULATIONS RANGING BETWEEN 4 AND 8 INCHES ACROSS THE AREA BY THIS EVENING. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 142236 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 336 PM MST FRI DEC 14 2007 ...THE STORM SYSTEM EXITING COLORADO... .A LOW PRESSURE SYSTEM WILL MOVE OUT OF COLORADO THIS EVENING AND MAKE ITS WAY ACROSS THE PLAIN STATES TONIGHT. COZ058-060-142345- /O.CAN.KPUB.SN.Y.0017.000000T0000Z-071215T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE 336 PM MST FRI DEC 14 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE SNOW ADVISORY. THE STORM SYSTEM THAT MOVED ACROSS COLORADO TODAY WILL MOVE EASTWARD. EXPECT SCATTERED SNOW SHOWERS OVERNIGHT WITH ACCUMULATIONS OF 1 TO 2 INCHES. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Dec 13, 2:52 PM MST, 11 minutes earlier.
Area forecast discussion, Dec 13, 2:52 PM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 252 PM MST THU DEC 13 2007 .SHORT TERM... (TONIGHT AND FRIDAY) MAIN SHORT TERM CONCERN ARE SNOW AMOUNTS ACROSS THE REGION TONIGHT AND FRIDAY. CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING WEST TO SOUTHWEST FLOW ALOFT ACROSS THE REGION WITH A SHORT WAVE TROUGH AND ASSOCIATED FRONTAL BOUNDARY MOVING ACROSS THE NORTHERN GREAT BASIN. WATER VAPOR AND UPPER AIR DATA ALSO SHOWING A 110+KT JET CORE DIGGING ACROSS THE PAC NW COAST WITH ANOTHER UPPER CIRCULATION MOVING ACROSS THE NORTHERN BAJA ATTM. TONIGHT AND FRIDAY...MODELS IN DECENT AGREEMENT WITH MOVEMENT OF SYSTEM ACROSS THE REGION THROUGH THE DAY FRIDAY...WITH PAC NW JET CORE DIGGING ACROSS THE GREAT BASIN TONIGHT ELONGATING BROAD UPPER TROUGH AND ACROSS WESTERN WYOMING THROUGH WESTERN NEW MEXICO WITH H7 FRONTAL BOUNDARY ACROSS NORTHERN COLORADO BETWEEN 9Z AND 12Z FRI. BROAD UPPER TROUGH PROGGED TO CONTINUE TO MOVE ACROSS THE STATE WITH TROUGH AXIS MOVING ACROSS EASTERN COLORADO BY 00Z SAT. H7 FRONT MOVES QUICKLY ACROSS THE EASTERN PLAINS EARLY FRIDAY MORNING AND LOOKS TO BE BANKED UP ACROSS THE EASTERN MTS...THROUGH NORTHEASTERN NEW MEXICO AND INTO SW OKLAHOMA AND KANSAS AROUND 00Z SAT. MOVEMENT OF SYSTEM ACROSS THE REGION WILL ALLOW FOR GOOD OROGRAPHIC SNOWS ACROSS THE CENTRAL MTS LATE TONIGHT THROUGH FRIDAY AFTERNOON WITH SNOW MODEL YIELDING BETWEEN 3-6 INCHES....AND WITH GOOD UVV AND MOISTURE AHEAD OF BROAD TROUGH...HAVE ISSUED A SNOW ADVISORY FOR ZONES 58 AND 60 FROM 06Z FRI THROUGH 00Z SAT. VERY COLD AIR ALOFT IS PROGGED WITH THIS SYSTEM...WITH H7 AND H5 TEMPS PROGGED BETWEEN -10C AND -16C AND -24C TO -32C RESPECTIVELY WILL DECREASE STABILITY WITH LAPSE RATES PROGGED BETWEEN 6-7C/KM AND OWNING TO THE POTENTIAL FOR HEAVY SNOW BURSTS ACROSS THE REGION TOMORROW AFTERNOON. NORTH TO NORTHEAST SFC-H7 FLOW PROGGED TO INCREASE TO BETWEEN 15 AND 25 KTS ACROSS THE EASTERN MTS AND PLAINS FRIDAY MORNING...AND WITH GOOD UPPER SUPPORT...SHOULD SEE WIDESPREAD SNOW DEVELOPING ACROSS THE PALMER DVD AND RAMPART RANGE EARLY FRIDAY MORNING AND SPREADING ACROSS THE REST OF THE EASTERN MTS AND PLAINS THROUGH THE AFTERNOON. WITH THE NORTHERLY FLOW...EXPECTING 2 TO 5 INCHES ACROSS THE PALMER DVD AND EASTERN PORTIONS OF THE RAMPART RANGE AND SOUTHERN I-25 CORRIDOR...BETWEEN 4 TO 8 INCHES ACROSS THE SANGRE DE CRISTO AND WET MTS AND 1 TO 3 INCHES ACROSS THE REST OF THE PLAINS WITH THE LOWEST AMOUNTS IN THE METEOROLOGICAL BROWN HOLE OF SOUTHERN EL PASO AND NORTHERN PUEBLO COUNTIES. CURRENTLY HAVE ADVISORY CRITERIA IN THE FORECAST FOR THE SE MTS...THOUGH WILL LET FOLLOWING SHIFTS ISSUE HIGHLIGHTS IF CURRENT MODELS REMAIN TRUE. -MW .LONG TERM... (FRIDAY NIGHT - THURSDAY) ...VERY COLD MORNING SAT...OTHERWISE RELATIVELY QUIET WX EARLY THEN MORE ACTIVE LATE IN THE PD... WX SYSTEM WHICH WILL BRING SNOW TO MOST OF THE REGION ON FRIDAY WILL BE ON THE WAY OUT BY FRIDAY EVENING. LINGERING SNOW WILL LIKELY BE OCCURRING OVER THE FAR E PLAINS AND C MTNS DURING THE EVENING...BUT ENDING LATER IN THE NIGHT. SATURDAY MORNING IS GOING TO BE VERY COLD. THIS COLDNESS WILL BE AMPLFIED BY THE (LIKELY) WIDESPREAD FRESH SNOWFALL. NEARLY ALL AREAS WILL BE IN THE POSITIVE SINGLE DIGITS OR BELOW ZERO. THE ONLY EXCEPTION MAY BE THE FAR SE PLAINS WHERE TEMPS WILL BE 10-15F ABOVE ZERO. I ANTICIPATE SOME OF OUR NORMALLY COLDER AREAS...SUCH AS THE SAN LUIS VALLEY AND UPPER ARK RVR VALLEY WILL HAVE LOWS OF -10 TO -15F. BY SAT...TEMPS WILL RECOVER UNDER MOSTLY SUNNY SKIES. TEMPS SHOULD REACH JUST ABOVE FREEZING ON THE PLAINS WITH 20S ELSEWHRE. SUNDAY...EXPECT CONTINUED MOSTLY SUNNY SKIES ACROSS THE REGION...WITH JUST A SLIGHT CHANCE OF SHSN OVER THE C MTNS. TEMPS WILL WARM UP ABOUT 5-10F AS COMPARED TO SAT. FROM MON-WED..GENERALLY ZONAL FLOW OVER THE REGION WITH MINOR SHORT WAVES AFFECTING THE C MTNS...BRINGING A CHANCE OF LIGHT SNOW. NEXT WX SYSTEM ....COMING OF THE PACIFIC...IS FCST BY THE LONGER RANGE GUIDANCE TO AFFECT THE REGION BY WED EVENING INTO THURSDAY. THIS SYSTEM COULD BRING SOME MORE PRECIP TO THE ENTIRE REGION...WITH THE SW MTNS SEEING THE BEST CHANCE OF SNOW. /HODANISH && .AVIATION... CLOUDS WILL INCREASE WITH SNOW MOVING IN FROM THE NW...CAUSING MVFR OR IFR CONDITIONS OVER THE MTS AND AREAS ADJACENT TO THE MTS. KALS AND KPUB LOOK TO REMAIN VFR TONIGHT...WHILE KCOS WILL LIKELY BECOME MVFR AFTER MIDNIGHT. SFC-H7 FLOW INCREASES ACROSS THE EASTERN MTS AND PLAINS TOMORROW WITH MVFR CIGS AND IFR CIGS AND WX ACROSS THE EASTERN MTS AND PLAINS THROUGH THE DAY FRIDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY FOR COZ058-060. && 23/34
Hazardous weather outlook, Dec 13, 6:59 AM MST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 659 AM MST THU DEC 13 2007 COZ058>089-093>099-141400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 659 AM MST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW WILL BECOME LIKELY BY LATE TONIGHT OVER THE CENTRAL MOUNTAINS...PORTIONS OF THE SOUTHWEST MOUNTAINS...TELLER COUNTY...PIKES PEAK AND THE NORTHERN HALF OF EL PASO COUNTY. ACCUMULATIONS WILL GENERALLY RANGE FROM 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS ON WEST FACING SLOPES OF THE CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL BE LIKELY FROM FRIDAY INTO FRIDAY NIGHT AS A STORM SYSTEM MOVES ACROSS THE AREA. AT THIS TIME...SIGNIFICANT SNOW ACCUMULATIONS ARE NOT ANTICIPATED...HOWEVER THE MAJORITY OF SOUTHERN COLORADO IS PROJECTED TO RECEIVE SOME SOME SNOW ACCUMULATIONS...GENERALLY IN THE 1 TO 6 INCH RANGE. IN ADDITION...VERY COLD AIR WILL ACCOMPANY THIS STORM WITH THE HIGH VALLEYS AND MOUNTAIN AREAS LIKELY TO EXPERIENCE VERY LOW WIND CHILL VALUES FROM FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY OVER THE CENTRAL AND SOUTHWEST MOUNTAINS...AND OVER TELLER COUNTY AND THE NORTHERN HALF OF EL PASO COUNTY.
Nearby
Snow Advisories in Colorado, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.